Previous |  Up |  Next


Title: Locally partially ordered groups (English)
Author: Roll, J. Blair
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 3
Year: 1993
Pages: 467-481
Category: math
MSC: 06A06
MSC: 06F15
MSC: 20F60
MSC: 22A05
idZBL: Zbl 0803.06021
idMR: MR1249615
DOI: 10.21136/CMJ.1993.128411
Date available: 2009-09-24T09:32:27Z
Last updated: 2020-07-29
Stable URL:
Reference: [B] Blair (Roll), J.D.: A generalization of the concept of cyclically ordered groups. Ph.D. Thesis.Bowling Green State University, 1976.
Reference: [C] Cohn, P.M.: Lie Groups.The University Press, Cambridge, 1967. MR 0103940
Reference: [F] Fuchs, L.: Partially Ordered Algebraic Systems.Pergamon Press, New York, 1983.
Reference: [H] Holland, C.: The lattice-ordered group of automorphisms of an ordered set.Mich. Math. J. 10 (1963), 399–408. MR 0158009, 10.1307/mmj/1028998976
Reference: [Hu] Husain, T.: Introduction to Topological Groups.W.B. Saunders, Philadelphia, 1966. Zbl 0136.29402, MR 0200383
Reference: [L] Lawson, J.D.: Ordered manifolds, invariant cone fields, and semigroups. Forum Math..I (1989), 273–308. MR 1005427
Reference: [M] Megiddo, N.: Partial and complete cyclic orders.Bull. Amer. Math. Soc 82 (1976), 274–276. Zbl 0361.06001, MR 0404065, 10.1090/S0002-9904-1976-14020-7
Reference: [N1] Novák, V.: Cyclically ordered sets..Czech. Math. Jour. 32(107) (1982), 460–473. MR 0669787
Reference: [N2] Novák, V.: Cuts in cyclically ordered sets..Czech. Math. Jour. 34(109) (1984), 322–333. MR 0743497
Reference: [R] Rieger, L.S.: On the ordered and cyclically-ordered groups I–III.Věstník Král. České Spol. Nauk 6 (1946), 1–31. MR 0020995
Reference: [S1] Swierczkowski, S.: On cyclically ordered groups.Fund. Math. 47 (1959), 161–166. Zbl 0096.01501, MR 0110759, 10.4064/fm-47-2-161-166
Reference: [S2] Swierczkowski, S.: On cyclically ordered intervals of integers.Fund. Math. 47 (1959), 167–172. Zbl 0097.01404, MR 0110760, 10.4064/fm-47-2-167-172
Reference: [S3] Swierczkowski, S.: On successive settings of arcs on the circumference of a circle.Fund. Math. 46 (1958), . MR 0104651, 10.4064/fm-46-2-187-189


Files Size Format View
CzechMathJ_43-1993-3_8.pdf 1.404Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo